# SDR ASOA201612051322

- Difficulty date: December 5, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 28,549 hours, 20,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL FWD OF SERVICE DOOR. PERFORMED BLEND OUT REPAIR IAW REO 670-53-00-390 AND EC/TC REO 670-53-00-390.
